# SDR AALA201711269009

- Difficulty date: November 22, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 71,351 hours, 8,637 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 99C55480101
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  L1 DOOR LEAKING RED FLUID ON TOP OF DOOR SLIDE COVER, REPEAT ITEM.  REMOVED AND REPLACED DOOR SNUBBER PER AMM 52-11-08.  LEAK AND OPERATIONAL CHECK GOOD.
